No need to apologize. Tell your neurologist's about the depression side effect of that medication
As someone who was once labeled as not likely to ever reach a long-term seizure free state (and have… read more
I am 100% positive that hormones are playing a huge factor in both the frequency and intensity of my seizures but I’m not sure where to start to address it. If anyone has any suggestions, PLEASE let me know!
I started with seizures just as I was coming out of menopause at 54. I’m going to be 64 in June. All of my family and friends as well as myself think my epilepsy was brought on by a hormonal change. I… read more
i want to know as much as possiable about it they r talking about doin this on my daughter
When did you get it?
Diagnosed 1992 I think winter. Oh wait nope summer.
I have always only had between 2-4 min seizures all my life but since July 1, 2022 they started lasted 20min. What could be causing that spike in the differences? I am really concerned but more concerned about having a seizure like that in public with my 4year old son with and no one else.
Hi Amanda. I can totally relate. My seizures have gone from Focal seizures that happened a 2-4 times a week to What seems to be Nocturnal Tonic Clonic. My Keppra has been increased to 3000 mgs. a day… read more
I have heard in the past from several friends who have tried many others including surgery, implants or non-medication alternative methods. However, I think it would help if those of you who have to share your experience with those are now at the point where they have been told that medication will never allow them to reach a long-term seizure free state.
If Q + A section was better organized, then I would not have to ask this question, but we have a support site, so we have to do what we can… read more
@A MyEpilepsyTeam Member Everyone gets nervous. Usually what helps is if you talk to your epileptologist/surgeon. From the surgeon, I learned there was a better chance of dying from a car accident… read more
Since having epilepsy I've only seen a few people have a sezure on TV i watch some body yesterday on TV have a sezure I thought it was upsetting to the point I cry I wouldn't like to see myself shocking what we go through and our body's bless everyone ❣️ and stay positive strong and never ashamed let s all hope for a better 2023
I just want to be seizures free for the rest of my life 😪
Does anyone know if 200mg 2x day is a high dose? I mean I could ask my neurologist. Just curious.
I take 1 200 in morning 2 at night and mind are brand name and never had problem but came sz free goning on 25 yrs as also take Tegretol 400mg 1 in morning 1 at night same time brand name
Yes but for me it happens in stages,firstly i feel a different sense of reality, secondly i realise my coordination/balance/vision is impaired and thirdly i realise whats happening between a fog of… read more
Can your seizure medication that you have been taking for years start impacting your body? When I take my daily time release medication, I start to feel nauseous and sick a few hours later. The medication is called Aptiom. It seems like I'm getting side effects that you normally get when you start a new medication.
Irish Sounds like you just answered your question. An increase in meds may have same as first affects. Give self time to adjust to. Meanwhile think of how well seizures are helped to ease your mind… read more